# SDR COEA2018082918807

- Difficulty date: June 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57112081202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR UPPER STRIP SLAT WORN FROM FRETTING UNDER 296CR.  REPAIRED IAW SRAS ES-3613/18.13250.
